# SDR UIEA2024072100709

- Difficulty date: July 29, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 101,130 hours, 16,253 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - LH AIRCON BAY STA 1230 CENTER TANK LWR ATT CHORD CRK AT MOST O/B AREA ( LBL 104" )( FX - LH AIRCON BAY STA 1230 CENTER TANK LWR ATT CHORD REPAIRED IAW RI-57-00-16985 REV A. NO FURTHER DEFECTS NOTED )
